# SDR FDEA202508111395

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 118,506 hours, 25,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-SEAT TRACK AT STATION 1089, X= 8.5 FOUND CROWN WORN. CABIN-AT SEAT TRACK STATION 1089, X= 8.5 WORN CROWN EVALUATED AND FOUND EXCEEDED   LIMIT IAW  SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT CABIN STATION  TO EXISTING SPLICE STATION , X= 8.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
